# SDR A6WA201441617

- Difficulty date: June 4, 2014
- Submitted: June 9, 2014
- Operation: Air carrier
- Aircraft: N437AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7744
- Aircraft time: 27,175 hours, 26,142 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT RBL 9+48 TO FS 559+80 HAS CORROSION.  R & R SEAT TRACK AT RBL 9 AT FS 559+48 TO FS 559+80 IAW 53-01-05.
